Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 204, NWS Cleveland, OH

July 22, 2011Stark County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 22, 2011, 6:54 PM EDT for Stark County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2011, 6:54 PM EDT (22:54 UTC)
Expired
Jul 22, 2011, 7:37 PM EDT
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Stark County, OH

The radar

The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3887 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WUUS51 KCLE 222254
SVRCLE
OHC151-230000-
/O.NEW.KCLE.SV.W.0204.110722T2254Z-110723T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
654 PM EDT FRI JUL 22 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STARK COUNTY IN NORTHEAST OHIO

* UNTIL 800 PM EDT

* AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR EAST SPARTA...AND MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOUISVILLE...
  WAYNESBURG...
  ALLIANCE...
  MINERVA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4065 8157 4091 8151 4091 8142 4099 8141
      4099 8109 4072 8109 4072 8123 4065 8123
      4064 8124 4065 8144 4066 8145 4064 8151
TIME...MOT...LOC 2254Z 280DEG 37KT 4072 8137

$$

MULLEN
2 follow-up statements
952 
WWUS51 KCLE 222323
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
723 PM EDT FRI JUL 22 2011

OHC151-230000-
/O.CON.KCLE.SV.W.0204.000000T0000Z-110723T0000Z/
STARK OH-
723 PM EDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR STARK COUNTY...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MINERVA...OR 14 MILES
EAST OF CANTON...MOVING EAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4065 8157 4091 8151 4091 8142 4099 8141
      4099 8109 4072 8109 4072 8123 4065 8123
      4064 8124 4065 8144 4066 8145 4064 8151
TIME...MOT...LOC 2323Z 264DEG 43KT 4075 8105

$$

MITCHELL
239 
WWUS51 KCLE 222337
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
737 PM EDT FRI JUL 22 2011

OHC151-222347-
/O.CAN.KCLE.SV.W.0204.000000T0000Z-110723T0000Z/
STARK OH-
737 PM EDT FRI JUL 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR STARK COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4065 8157 4091 8151 4091 8142 4099 8141
      4099 8109 4072 8109 4072 8123 4065 8123
      4064 8124 4065 8144 4066 8145 4064 8151
TIME...MOT...LOC 2337Z 264DEG 43KT 4076 8083

$$

MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:48 PM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 22, 3:48 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT FRI JUL 22 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL REMAIN IN THE AREA THROUGH SATURDAY BEFORE
DISSIPATING. ANOTHER COLD FRONT WILL DROP INTO THE AREA FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AIRMASS HAS BECOME MORE MOIST AND UNSTABLE AS A WEAK COLD FRONT
DROPPED INTO THE AREA. EXPECT THUNDERSTORMS TO CONTINUE INTO THE
EVENING ACROSS THE AREA BEFORE DISSIPATING. WILL HOWEVER STILL
KEEP A CHANCE OVERNIGHT WITH THE FRONT IN THE AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
WITH THE FRONT REMAINING IN THE AREA SATURDAY WOULD EXPECT SHOWERS
AND THUNDERSTORMS TO REDEVELOP DURING THE DAY. NAM SHOWS A SHORT
WAVE DROPPING INTO THE AREA FROM THE NORTHWEST WHICH WILL LIKELY
AID IN THE DEVELOPMENT FOR THE AFTERNOON. FOR NOW WILL HAVE HIGH
CHANCE POPS FOR THE AFTERNOON...INCREASING TO LIKELY OVERNIGHT.
SECOND COLD FRONT WILL DROP IN FOR SUNDAY SO AGAIN KEPT CHANCE
POPS FOR SUNDAY AND SUNDAY NIGHT. MONDAY NAM FINALLY SHOWS DRIER
MORE STABLE AIR MOVING IN FROM THE NORTHWEST. WILL KEEL LOW CHANCE
POPS EAST IN THE MORNING...THEN DRY FOR THE AFTERNOON. WILL HAVE A
HEAT ADVISORY FOR SATURDAY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE FOR TUESDAY INTO
FRIDAY. ON THURSDAY THERE COULD BE A RISK OF THUNDERSTORMS OVER
NORTHWEST PA. CONTINUING THE 20 POP. THE NEXT BEST CHANCE WILL BE
FRIDAY NIGHT AS A FRONT/TROF TRIES TO MOVE IN FROM THE NORTH. WENT
CLOSE TO HPC FOR TEMPERATURES...THEY LOOK REASONABLE BASED ON THE
FORECAST 850 MB TEMPERATURES.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG OUTFLOW OVER LOWER
MICHIGAN AND OHIO AND INDIANA BORDER. OTHER STORMS WILL DEVELOP
WITH THE STORM MOVING ACROSS INDIANA. THE MAIN THREAT FROM THE
STORMS WILL BE WIND. OTHERWISE AFTER THE STORMS SOME FOG WITH MID
AND HIGH CLOUDS.

OUTLOOK...NON-VFR AT TIMES THROUGH MONDAY MORNING IN
SHOWERS/STORMS AND EARLY MORNING FOG/HAZE.

&&

.MARINE...
STRONG TO SEVERE TSRA DEVELOPING ALONG THE WEAK FRONT THAT HAS
STALLED SOUTH OF THE LAKE.  THE WORST OF THE STORMS SHOULD BE EARLY
THIS EVENING.  EXPECT TSRA TO WEAKEN AFTER SUNSET AND MOVE NORTH OF
THE AREA OVERNIGHT AS THE FRONT LIFTS NORTH OF LAKE ERIE.

WEAK FLOW OVER THE LAKE THROUGH THE WEEKEND...HOWEVER MODELS
DISAGREE ON HOW FAR NORTH WEAK FRONT MOVES.  SO COULD SEE PERIODS OF
TSRA THROUGH THE WEEKEND.

A STRONGER COLD FRONT IS EXPECTED LATE SUNDAY NIGHT/EARLY MONDAY
WHICH SHOULD PUSH THE STORMS SOUTH OF THE LAKE.  HOWEVER EXPECT
CHOPPY CONDITIONS BORDERING ON SMALL CRAFT ADVISORY CRITERIA AS
NW-NE WINDS PICK UP TO 15 KNOTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ003-007>011-
     013-014-020>023-033.
     EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ006-
     017>019-027>032-036>038-047.
     HEAT ADVISORY FROM 1 PM TO 9 PM EDT SATURDAY FOR OHZ006-
     017>019-027>032-036>038-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...DJB
Hazardous weather outlook, Jul 22, 6:30 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
630 PM EDT FRI JUL 22 2011

OHZ003-007>014-020>023-033-089-PAZ001>003-232230-
LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
630 PM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ006-017>019-027>032-036>038-047-232230-
WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MARION-MORROW-HOLMES-KNOX-
630 PM EDT FRI JUL 22 2011

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-232230-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
630 PM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 22, 4:56 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
456 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     CLEVELAND               41.48N 81.68W
07/22/2011                   CUYAHOGA           OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN THROUGHOUT CUYAHOGA COUNTY.

&&

MELLO
Local storm report, Jul 22, 5:05 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
505 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     RITTMAN                 40.97N 81.78W
07/22/2011                   WAYNE              OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&

MELLO
Local storm report, Jul 22, 5:06 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
506 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     S TOLEDO                41.66N 83.58W
07/22/2011                   LUCAS              OH   TRAINED SPOTTER

            8 INCH DIAMETER LIMB DOWN SMASHED A FENCE.

&&

MELLO
Local storm report, Jul 22, 5:25 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
525 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     KIRTLAND                41.60N 81.34W
07/22/2011                   LAKE               OH   LAW ENFORCEMENT

            NUMEROUS TREES AND WIRES DOWN THROUGHOUT LAKE COUNTY.

&&

MELLO
Local storm report, Jul 22, 5:55 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
555 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     MIDDLEBURG HEIGHTS      41.37N 81.81W
07/22/2011                   CUYAHOGA           OH   LAW ENFORCEMENT

            TREES DOWN IN INDIAN CREEK DEVELOPMENT.

0500 PM     FLASH FLOOD      STRONGSVILLE            41.31N 81.83W
07/22/2011                   CUYAHOGA           OH   LAW ENFORCEMENT

            N PEARL ROAD FLOODED.

0430 PM     FLASH FLOOD      STRONGSVILLE            41.31N 81.83W
07/22/2011                   CUYAHOGA           OH   AIRPLANE PILOT

            MILL STREAM COVERED ROADWAYS IN STRONGSVILLE. WATER
            ALREADY RECEDED.

0430 PM     TSTM WND DMG     BRECKSVILLE             41.31N 81.62W
07/22/2011                   CUYAHOGA           OH   PARK/FOREST SRVC

            TREES DOWN IN THE NATIONAL PARK IN BRECKSVILLE.

0430 PM     FLOOD            CRESTON                 40.98N 81.90W
07/22/2011                   WAYNE              OH   LAW ENFORCEMENT

            WATER FILLING LOW SPOTS ALONG ROADS AND DITCHES COMING
            OUT OF BANKS.

&&

MELLO
Local storm report, Jul 22, 6:22 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
622 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     WARREN                  41.24N 80.82W
07/22/2011                   TRUMBULL           OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN MAINLY NORTHERN PORTION OF THE
            COUNTY.

0511 PM     TSTM WND DMG     MARSHALLVILLE           40.90N 81.73W
07/22/2011                   WAYNE              OH   LAW ENFORCEMENT

            SOME LIMBS DOWN IN TOWN AND A TREE DOWN NEAR THE ROAD 2
            MILES NORTH OF MARSHALVILLE.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 11:21 AM EDTExcessive Heat WarningCLEAshland, Crawford, Hancock, Holmes, Huron, Knox and 8 more7 hr
Jul 22, 1:20 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood40 min
Jul 22, 1:28 PM EDTSpecial Marine WarningCLE92 min
Jul 22, 1:55 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot44 min
Jul 22, 2:03 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood57 min
Jul 22, 2:23 PM EDTFlash Flood WarningCLEOttawa, Sandusky, Wood6 hr
Jul 22, 2:26 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne31 min
Jul 22, 2:55 PM EDTSpecial Marine WarningCLE110 min
Jul 22, 2:58 PM EDTSevere Thunderstorm WarningCLEErie, Lorain22 min
Jul 22, 3:12 PM EDTSevere Thunderstorm WarningCLECuyahoga63 min
Jul 22, 3:32 PM EDTFlash Flood WarningCLELucas, Wood4 hr
Jul 22, 3:38 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain52 min
Jul 22, 3:42 PM EDTFlash Flood WarningCLECuyahoga5 hr
Jul 22, 3:52 PM EDTFlash Flood WarningCLEMedina, Wayne5 hr
Jul 22, 3:54 PM EDTHeat AdvisoryCLEAshland, Crawford, Hancock, Holmes, Huron, Knox and 8 more28 hr
Jul 22, 3:58 PM EDTFlash Flood WarningCLEHancock, Seneca, Wyandot4 hr
Jul 22, 4:04 PM EDTFlash Flood WarningCLEGeauga, Summit5 hr
Jul 22, 4:23 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake67 min
Jul 22, 4:31 PM EDTAreal Flood AdvisoryCLESandusky3 hr
Jul 22, 4:35 PM EDTFlash Flood WarningCLELake2 hr
Jul 22, 4:37 PM EDTSpecial Marine WarningCLE98 min
Jul 22, 4:49 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull4 hr
Jul 22, 4:52 PM EDTSevere Thunderstorm WarningCLETrumbull40 min
Jul 22, 4:58 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.